# SDR HEEA062537

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 214060056103
- Condition: Malfunctioned
- Location: Engine
- Part time: 2,379 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING, NR 2 ENGINE WILL NOT START OFF AIRCRAFT BATTERIES.
